Duality for optimization problems in Banach algebras
AbstractIn this paper we consider Mond–Weir type and Wolfe type duals for a general nonsmooth optimization problem in Banach algebras, and establish some duality results in the presence of a new class of functions, which is a generalization of the class of smooth KT-(p, r)-invex functions. Copyright Springer Science+Business Media, LLC. 2012
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Bibliographic InfoArticle provided by Springer in its journal Journal of Global Optimization.
Volume (Year): 54 (2012)
Issue (Month): 2 (October)
Contact details of provider:
Web page: http://www.springer.com/business/operations+research/journal/10898
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Soleimani-damaneh, M., 2008. "Infinite (semi-infinite) problems to characterize the optimality of nonlinear optimization problems," European Journal of Operational Research, Elsevier, vol. 188(1), pages 49-56, July.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn) or (Christopher F Baum).
If references are entirely missing, you can add them using this form.